please help - vein problem!

Discussion in 'Heroin' started by freedom, May 6, 2007.

  1. freedom

    freedom Newbie

    Reputation Points:
    2
    Messages:
    25
    Joined:
    Nov 30, 2005
    from Australia
    hey,
    SWIM just had a shot and my veins are red on the surface of the skin on all surrounding veins for like another 4 inches from the shot site up my arm. Its just red along the veins and its freaky couse I have had a lot of shit happen before, but never this. its like his veins have been really irritated from the shot or something, but no one else got this from the same gear. please help, I am sure its nothing serious, but I am paranoid.
    ifSWIM wasnt very clear, on my skin, along the veins, it has gone red, from the site I shot it at and like 4 inches up my arm, and it has affected the surrounding veins too.SWIM only had the shot like 15 mins ago.
    thanks
     
    Last edited by a moderator: May 8, 2007
  2. methologist

    methologist

    Reputation Points:
    136
    Messages:
    151
    Joined:
    Feb 24, 2006
    wait a few hours, it should get less red in the next few hours, I has had this happen man it will be fine, but if it starts to hurt at all, or gets worse looking. go to the hospital.

    If it doesnt hurt (well your on dope so u prolly wont feel it), and visual signs get better, then its just a reaction ur body had to the needle or the shot or missed a little, who knows. thats all i can offer.
     
  3. fnord

    fnord Palladium Member

    Reputation Points:
    2,297
    Messages:
    4,348
    Joined:
    Dec 8, 2003
    IMHO its normal, wait it out unless it swells up like crazy and a lump stays for a few days dont worry,swims had them on his arm for 2-3 days along with lumps where hes missed just as long as abcess dosent form your all set